# SDR AALA201903069010

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 76,691 hours, 26,252 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Plate
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH LIGHT PLATE WAS INOPERATIVE ON THE COCKPIT OVERHEAD PANEL.   REPLACED THE EMERGENCY LIGHT SWITCH LIGHT PLATE IAW AIPC 33-13-01-02, AND  AMM 33-13-01-401.  PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-13-01-404-006, SUBTASK 714-009.
